# SDR SWAA2023050926302

- Difficulty date: April 11, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL - HORIZONTAL PRESSURE DECK WEB STA 663 TO STA 675 - LBL 30 TO LBL 45. MULTIPLE CRACKS NOTED. MARKED AREAS.<[01] SRM 53-40-51-2R-2 REPAIR 2 IS APPLICABLE TO THIS A/C;[02] CUT AND REMOVED THE DAMAGED PART OF WEB IAW SRM 53-40-51-2R-2 REPAIR 2 STEP 4C(3) VIEW B FIGURE 203;[09] FABRICATED A -1 DOUBLER AND -4 & -7 FILLERS FROM 2024T3#0.080' CLAD LOT#1497191-1; -2 (7EA) STIFFERNERS FROM BAC1505-100052 7075-T6511 EXTRUSION LOT#1508574-1; -3 WEB AND -8 & -9 FILLERS FROM 2024T3#0.063' CLAD LOT# 1524605-1; -6 (3EA) FILLERS FROM 2024T3#0.090' CLAD LOT# 1501154-1 PLUS 2024T3#0.020 CLAD LOT# 1515185-1; -5 (3EA) FILLERS FROM 2024T3#0.020' CLAD LOT# 1515185-1 IAW SRM 53-40-51-2R-2 REPAIR 2. OK TO TREAT AND PRIME REPAIR PARTS;16] INSTALLED REPAIR PARTS IAW SRM 53-40-51-2R-2 REPAIR 2;[17] VERIFIED CORRECTION ACTION ITEM 16.;[18] VERIFIED ALL CORRECTION ACTIONS CARD COMPLETE.
